MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LTD SIROS DELIVERY SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LTD SIROS DELIVERY SET; System, applicator, radionuclide, manual
Model Number SIR-10300
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related death or serious injury was reported.The ifu and training manual state to ensure air is removed from the lines and specifically to ensure the wet to wet connection on the c-lines to prevent air from being introduced.A review of production records show the batch was manufactured to approved specifications and met all quality assurance criteria.A retrospective mdr has been filed due to this potential for serious injury as there is a potential risk of air embolism should the lines not be properly flushed.
 
Event or Problem Description
There was a significant column of air that came out of the d vial during the first aliquot of the administration, specifically from the c-line connections.The lines were flushed with approx.40 ccs of d5w prior to administration.Physician would like to know where the air is coming from, inside the d-vial or is there an issue with the delivery sets.Is it possible to look at flushing the d-line and c-line independently? i suspect that the air has something to do with the red connector piece, i have noticed that it is loose and not secure during the priming process and the lines become disconnected.

Brand Name
SIROS DELIVERY SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LTD
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22878233
Report Number3005579300-2025-00020
Device Sequence Number10371567
Product Code IWJ
UDI-Device Identifier00850014612023
UDI-Public(01)00850014612023(11)240807(17)260807(10)1142008
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberSIR-10300
Device Lot Number1142008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown